# SDR NSVA20070012

- Difficulty date: January 16, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 28,642 hours, 32,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERG EXIT LTS INOP RT SIDE, ROW EMERG FLOOR LTS ROWS 2-7 INOP, LT EMERG FLOOR LTS ROW 7 INOP.  EMERGENCY EXIT LIGHTS WERE LEFT ON CAUSING POWER IN BATTERIES TO FALL BELOW MINIMUM VOLTAGE.  SUPPLY PC WITH 28 VOLTS EXTERNAL POWER TO CHARGE BATTERIES OPS CHECK OF ALL LIGHTS IS GOOD.
